# SDR CA960826101

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 5248 · Tail Cone Doors
- Part: Door
- Part number: AKC733223
- Condition: Departed
- Location: Tail Cone
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) ON DEPARTURE, LOWER TAIL CONE ACCESS DOOR AT STA 2184 SEPARATED  FROM TAIL CONE OF AIRCRAFT. AS THE DOOR OPENED INTO THE SLIP STRESAM WIND, THE HINGE POINTS WERE TORN FROM THE STRUCTURE. THE SEPARATED DOOR STRUCK THE UNDERSIDE OF THE TAIL CONE RESULTING IN MINOR BUCKLING TO THE SKIN AND SUPPORTING FORMERS DIRECTLY AFT OF THE DOOR. MAINTENANCE INVEWTIGATION OF BOTH DOOR LATCH FITTINGS REVEALED THAT THE HOLES SHOWED APPROXIMATELY 5 PERCENT ELONGATION. THE FITTING BRACKETS WERE REPLACED AS A PRECAUTIONARY MEASURE.
